Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 43, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 2, 2025, 3:49 PM CDT for Mississippi County, Arkansas; 5 counties in Tennessee; Pemiscot County, Missouri. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 3:49 PM CDT (20:49 UTC)
- Expired
- Apr 2, 2025, 4:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Mississippi County, AR, Pemiscot County, MO, Crockett County, TN, Dyer County, TN, Haywood County, TN, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 42 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 4:00 PM CDT | HAIL 1.75 | Henning, TN | Report of golf ball hail at West tennessee State Penn. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 847 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 421 m²/s²
- 0-3 km storm-relative helicity
- 660 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
834
WFUS54 KMEG 022049
TORMEG
ARC093-MOC155-TNC033-045-075-097-167-022145-
/O.NEW.KMEG.TO.W.0043.250402T2049Z-250402T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
349 PM CDT Wed Apr 2 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Eastern Mississippi County in eastern Arkansas...
South central Pemiscot County in southeastern Missouri...
Southwestern Crockett County in west Tennessee...
Central Tipton County in west Tennessee...
Southwestern Dyer County in west Tennessee...
Lauderdale County in west Tennessee...
Northwestern Haywood County in west Tennessee...
* Until 445 PM CDT.
* At 349 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Dixonville, or 8 miles southeast of Wilson, moving
northeast at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Burlison, Edith, Nutbush, O'Donnell Bend, Grider, Tomato, Tyler,
Covington, Luckett, Forked Deer, Randolph, Halls, Poplar Grove,
Curve, Dog Hill, Orysa, Tibbs, Durhamville, Nankipoo, and Armorel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3614 8971 3576 8915 3539 8995 3539 8996
3547 9008
TIME...MOT...LOC 2049Z 225DEG 38KT 3550 8991
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
CJC4 follow-up statements
146
WWUS54 KMEG 022059
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
359 PM CDT Wed Apr 2 2025
ARC093-MOC155-TNC033-045-075-097-167-022145-
/O.CON.KMEG.TO.W.0043.000000T0000Z-250402T2145Z/
Mississippi AR-Pemiscot MO-Crockett TN-Tipton TN-Dyer TN-
Lauderdale TN-Haywood TN-
359 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR EASTERN
MISSISSIPPI...SOUTH CENTRAL PEMISCOT...SOUTHWESTERN CROCKETT...
NORTHEASTERN TIPTON...SOUTHWESTERN DYER...LAUDERDALE AND NORTHWESTERN
HAYWOOD COUNTIES...
At 359 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Fort Pillow State Park, moving northeast at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Burlison, Edith, Nutbush, O'Donnell Bend, Tomato, Tyler, Covington,
Luckett, Forked Deer, Randolph, Halls, Poplar Grove, Curve, Dog Hill,
Orysa, Tibbs, Durhamville, Nankipoo, Armorel, and Huffman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3614 8971 3576 8915 3545 8983 3547 8989
3562 8996
TIME...MOT...LOC 2059Z 229DEG 36KT 3555 8981
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
CJC184
WWUS54 KMEG 022108
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
408 PM CDT Wed Apr 2 2025
MOC155-022118-
/O.CAN.KMEG.TO.W.0043.000000T0000Z-250402T2145Z/
Pemiscot MO-
408 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR SOUTH CENTRAL PEMISCOT COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for eastern
Arkansas...and west Tennessee.
&&
LAT...LON 3607 8961 3576 8915 3553 8967 3556 8978
3570 8985
TIME...MOT...LOC 2108Z 228DEG 38KT 3561 8971
$$
ARC093-TNC033-045-075-097-167-022145-
/O.CON.KMEG.TO.W.0043.000000T0000Z-250402T2145Z/
Mississippi AR-Crockett TN-Tipton TN-Dyer TN-Lauderdale TN-
Haywood TN-
408 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR EASTERN
MISSISSIPPI...SOUTHWESTERN CROCKETT...NORTHEASTERN TIPTON...
SOUTHWESTERN DYER...LAUDERDALE AND NORTHWESTERN HAYWOOD COUNTIES...
At 408 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Covington, moving northeast at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Barr, Chestnut Bluff, Papaw Ridge, Porter Gap, Edith, Dryhill, Double
Bridges, Nutbush, Tomato, Covington, Chickasaw National Wildlife
Refuge, Luckett, Frog Jump, Flippin, Forked Deer, Unionville, Tiger
Tail, Halls, Rialto, and Poplar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3607 8961 3576 8915 3553 8967 3556 8978
3570 8985
TIME...MOT...LOC 2108Z 228DEG 38KT 3561 8971
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
CJC736
WWUS54 KMEG 022125 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
425 PM CDT Wed Apr 2 2025
ARC093-TNC033-045-075-097-167-022145-
/O.CON.KMEG.TO.W.0043.000000T0000Z-250402T2145Z/
Mississippi AR-Crockett TN-Tipton TN-Dyer TN-Lauderdale TN-
Haywood TN-
425 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR EASTERN
MISSISSIPPI...SOUTHWESTERN CROCKETT...NORTHEASTERN TIPTON...
SOUTHWESTERN DYER...LAUDERDALE AND NORTHWESTERN HAYWOOD COUNTIES...
At 425 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Ripley, moving northeast at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Emergency manager reported a funnel cloud near Ripley on
Highway 51.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Barr, Chestnut Bluff, Papaw Ridge, Porter Gap, Edith, Dryhill, Double
Bridges, Nutbush, Tomato, Covington, Chickasaw National Wildlife
Refuge, Luckett, Frog Jump, Flippin, Forked Deer, Unionville, Tiger
Tail, Halls, Rialto, and Poplar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3607 8961 3576 8915 3553 8967 3556 8978
3570 8985
TIME...MOT...LOC 2125Z 225DEG 38KT 3574 8955
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
CJC270
WWUS54 KMEG 022136
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
436 PM CDT Wed Apr 2 2025
ARC093-TNC033-045-075-097-167-022146-
/O.EXP.KMEG.TO.W.0043.000000T0000Z-250402T2145Z/
Mississippi AR-Crockett TN-Tipton TN-Dyer TN-Lauderdale TN-
Haywood TN-
436 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR EASTERN MISSISSIPPI...SOUTHWESTERN
CROCKETT...NORTHEASTERN TIPTON...SOUTHWESTERN DYER...LAUDERDALE AND
NORTHWESTERN HAYWOOD COUNTIES WILL EXPIRE AT 445 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight CDT for eastern
Arkansas...and west Tennessee.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Memphis.
&&
LAT...LON 3607 8961 3576 8915 3553 8967 3556 8978
3570 8985
TIME...MOT...LOC 2136Z 225DEG 38KT 3582 8945
$$
CJCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:27 PM CDT, 1 hour 22 minutes earlier. Its key messages:
- Updated at 227 PM CDT Wed Apr 2 2025 -Severe weather and very heavy rainfall are expected this afternoon through Saturday. -A High Risk of severe weather today, an Enhanced Risk is in effect Thursday, Friday and Saturday. -A Moderate Risk of excessive rainfall is in effect today, Friday and Saturday with a High Risk on Thursday. -Five day total rainfall amounts are in the 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible.
Area forecast discussion, Apr 2, 2:27 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
227 PM CDT Wed Apr 2 2025
...New DISCUSSION...
.KEY MESSAGES...
Updated at 227 PM CDT Wed Apr 2 2025
-Severe weather and very heavy rainfall are expected this afternoon
through Saturday.
-A High Risk of severe weather today, an Enhanced Risk is in
effect Thursday, Friday and Saturday.
-A Moderate Risk of excessive rainfall is in effect today, Friday
and Saturday with a High Risk on Thursday.
-Five day total rainfall amounts are in the 10 to 15 inch range
along and north of I-40. This is not your average flood risk.
Generational flooding with devastating impacts is possible.
&&
.DISCUSSION...
(This evening through next Tuesday) Issued at 227 PM CDT Wed Apr 2 2025
A volatile day ahead across the Midsouth as we anticipate a
significant severe weather outbreak tonight as we begin a several
day stretch of active weather. A High (level 5/5) risk is in
effect for much of the region through tonight!
An upper trough, currently situated over the Rockies, will continue
to inch eastward throughout the end of the week. To its leeward
side, a broad belt of 100+ knot upper level flow will continue to
overspread the central CONUS, maintaining a strong surface mass
response extending up from the Gulf through the entire MS River
Valley. This regime has been in place for well over a day and has
allowed for significant moisture return to take place with mid 60s
and low 70s dewpoints across the region. Insolation, gradual height
falls, and 700 mb cooling will initiate storms later this afternoon
that will last through the night.
Taking a deeper dive into the convective setup today, a truly
volatile environment presents itself. Aforementioned surface heating
and moisture transport has brought very high theta e into the
region. Current HRRR/WOFS/HREF progs display SBCAPE/MLCAPE reaching
above 3500 J/kg later this afternoon with a meager 0/-50 J/kg.
Therefore, thunderstorms are expected to initiate along both a
convectively enhanced cold front to the west and with any stronger
areas of surface convergence across AR/MS/TN/MO. As storms fire,
bulk 0-6km shear from the west will increase, supporting the
development of supercells. ESRH will also begin to rise into the
evening. The same model suite shows values of up to, and possibly
above, 400 m2/s2 across the majority of the region by 00z. The
combination of all of these ingredients will culminate in an STP
greater than 5 for several hours that will be supportive of strong
tornadoes alongside large hail and damaging winds.
Another note about the severe threat will be the bi-modality of the
hazards. CAM guidance has been keen building a large complex of
supercells, potentially embedded in a line, to our west that
propagates east through tonight. Ahead of this line, CAMs/WOFS
have started to highlight the potential for discrete/clustered
supercells. Therefore, threats will likely be stratified between
the two modes with the most significant tornado threat
accompanying any supercells that can develop ahead of the main
line.
Alongside severe weather, strong gradient winds and boundary layer
mixing have brought advisory criteria gusts throughout the region.
As such, a wind advisory is in effect through 11 pm tonight across
the entire region. Some blowing dust has been observed across NE AR
and has been added to the forecast to compensate.
The cold front that is associated with tonight's weather will
eventually stall out over the TN/MS border by tomorrow. The slow
eastward progression of the large-scale upper trough will allow for
the next several days to continue providing severe chances with the
surface stationary boundary as a focus for convection. Tomorrow's
risk has been upgraded to an Enhanced (level 3/5) for tornadoes,
wind, and hail with another Enhanced (level 3/5) on both Friday
and Saturday as the upper system and surface cold front make
their final pass through the region.
With convection focused along a front for several days, dangerous
flooding will also be a concern. PWATs are expected to be above
the 95th percentile for several days as we remain gridlocked into
a tropical airmass. Continued surface convergence and isentropic
ascent will squeeze much of this moisture out across the region
through Saturday before the upper system can exit the region. The
current forecast calls for a swath of 10+ inches of rain on a line
from Cross County AR through Henry County TN with gradually
tapering amounts to the north and south down to 6 inches in N MS.
Locally higher amounts are possible, especially with any training
thunderstorms. This is not a normal and will be a dangerous,
generational flooding event!
Weather will finally calm down into Sunday and Monday as the upper
system exits the CONUS. Surface high pressure and northerlies will
bring drier, cooler air into the Midsouth as a result. This
northwest flow regime will last through the end of the forecast
period.
&&
.AVIATION...
(18Z TAFS) Issued at 1251 PM CDT Wed Apr 2 2025
Gusty south winds will prevail this afternoon with gusts of 30-40
kts and mainly VFR conditions. Showers and thunderstorms will push
into the area later this afternoon and evening impacting JBR, MKL
and MEM mainly between 02/23z and 03/06z. TUP should remain south of
the widespread thunderstorm activity through the TAF period with
only scattered showers and thunderstorms possible in that area
tonight.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until midnight CDT tonight for ARZ009-018-026>028-
035-036-048-049-058.
Flood Watch through Sunday morning for ARZ009-018-026>028-035-
036-048-049-058.
Blowing Dust Warning until 2 PM CDT this afternoon for ARZ028-
036.
MO...Wind Advisory until midnight CDT tonight for MOZ113-115.
Flood Watch through Sunday morning for MOZ113-115.
MS...Wind Advisory until midnight CDT tonight for MSZ001>017-020>024.
Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.
Flood Watch from late Friday night through Sunday afternoon for
MSZ006-009-015>017-021>024.
TN...Wind Advisory until midnight CDT tonight for TNZ001>004-019>022-
048>055-088>092.
Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JAB
AVIATION...SWCIn the hours before
Local storm report, Apr 2, 11:27 AM CDT, 4 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1127 AM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM Non-Tstm Wnd Gst 4 ENE Whitehaven 35.04N 89.98W
04/02/2025 M58 MPH Shelby TN Official NWS Obs
ASOS site measured wind gust of 58 mph.
&&
JABLocal storm report, Apr 2, 2:57 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
257 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Hail Olive Branch 34.95N 89.83W
04/02/2025 M1.00 Inch DeSoto MS Public
Quarter Size hail.
&&Local storm report, Apr 2, 3:27 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
327 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM Hail 1 W Oakland 35.23N 89.52W
04/02/2025 E1.00 Inch Fayette TN Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Apr 2, 3:32 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
332 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Hail Oakland 35.22N 89.51W
04/02/2025 M1.75 Inch Fayette TN Storm Chaser
Golfball size hail in Oakland tn area from
chaser.
&&Local storm report, Apr 2, 3:48 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Memphis TN
348 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM Hail 1 W Oakland 35.23N 89.52W
04/02/2025 E1.00 Inch Fayette TN Public
Report from mPING: Quarter (1.00 in.).
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:32 AM CDT | Blowing Dust Warning | MEG | Crittenden, Mississippi | 6 hr |
| Apr 2, 12:52 PM CDT | River Flood Warning | MEG | Craighead | 12 days |
| Apr 2, 12:52 PM CDT | River Flood Warning | MEG | Clay, Greene | 30 days |
| Apr 2, 12:55 PM CDT | River Flood Warning | MEG | Mississippi, Poinsett | 16 days |
| Apr 2, 3:02 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips | 43 min |
| Apr 2, 3:14 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 46 min |
| Apr 2, 5:32 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 58 min |
| Apr 2, 5:38 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Poinsett | 67 min |
| Apr 2, 5:56 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 64 min |
| Apr 2, 6:01 PM CDT | Tornado Warning | MEG | Craighead, Cross, Poinsett | 59 min |
| Apr 2, 6:03 PM CDT | Tornado Warning | MEG | Cross, Poinsett, St. Francis | 42 min |
| Apr 2, 6:10 PM CDT | Tornado Warning | MEG | Clay, Greene | 65 min |
| Apr 2, 6:23 PM CDT | Tornado Warning | MEG | Cross, St. Francis | 52 min |
| Apr 2, 6:31 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Cross, Greene, Poinsett, St. Francis | 59 min |
| Apr 2, 6:34 PM CDT | Tornado Warning | MEG | Clay, Craighead, Greene, Mississippi | 56 min |
| Apr 2, 6:37 PM CDT | Tornado Warning | MEG | Craighead, Mississippi, Poinsett | 68 min |
| Apr 2, 6:43 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Mississippi, Poinsett | 47 min |
| Apr 2, 6:43 PM CDT | Tornado Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 62 min |
| Apr 2, 6:44 PM CDT | Tornado Warning | MEG | Craighead, Mississippi, Poinsett | 46 min |
| Apr 2, 6:49 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 56 min |
| Apr 2, 6:58 PM CDT | Tornado Warning | MEG | Craighead, Cross, Mississippi, Poinsett | 47 min |
| Apr 1, 9:04 PM CDT | River Flood Warning | MEG | Madison | 8 days |
| Apr 1, 9:08 PM CDT | River Flood Warning | MEG | Dyer | 14 days |
| Apr 2, 1:04 PM CDT | River Flood Warning | MEG | Dyer | 14 days |
| Apr 2, 2:45 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 45 min |
| Apr 2, 3:21 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, Madison, Tipton | 54 min |
| Apr 2, 3:49 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 56 min |
| Apr 2, 3:54 PM CDT | Tornado Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 3 more | 66 min |
| Apr 2, 4:22 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 32 min |
| Apr 2, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy, Madison | 29 min |
| Apr 2, 4:38 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 67 min |
| Apr 2, 4:54 PM CDT | Tornado Warning | MEG | Benton, Carroll, Gibson, Henderson, Henry, Madison | 66 min |
| Apr 2, 5:20 PM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, Haywood, Madison | 55 min |
| Apr 2, 5:32 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Haywood | 58 min |
| Apr 2, 5:47 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll | 28 min |
| Apr 2, 6:11 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Gibson, Hardeman, Haywood, Henderson and 1 more | 64 min |
| Apr 2, 6:28 PM CDT | Tornado Warning | MEG | Benton, Carroll, Chester, Decatur, Henderson, Henry and 1 more | 47 min |
Nearby
Tornado Warnings in Tennessee, 2025Tornado Warnings in Arkansas, 2025Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.